Not sure if its good or bad.

Discussion in 'I Have a Question...' started by Green.Triceratops, May 28, 2011.

Thread Status:
Not open for further replies.
  1. Green.Triceratops

    Green.Triceratops Account Closed

    These pills are making my depression/hypomania cycle wierd. Itll be like depressed one day, then normal the next, hypomanic, depressed, normal, normal, mixed.

    Its better than weeks on end i suppose but its like i still wake up not knowing how i'm gonna feel.
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    sound like meds still need to be adjusted a bit hope you can talk to your doctor soon. It must be so hard for you not know though hugs
     
  3. Green.Triceratops

    Green.Triceratops Account Closed

    Lol total you always respond ty. I feel like at this point i'm complaining a bunch. Just gotta tough it out for a few weeks.
     
  4. tweetypie

    tweetypie Antiquities Friend

    Ive no idea what meds they are but that definately doesnt sound right. It sounds like rapid cycling to me i hope its not venylfaxine because i know people with bipolar that have had that and its made their self harm much worse and caused rapid cycling.
     
  5. Green.Triceratops

    Green.Triceratops Account Closed

    Nah im on ablilify and trileptal, i wasnt rapid cycling before i was on the pills so i dunno.
     
  6. total eclipse

    total eclipse SF Friend Staff Alumni

    Hun it is important then to tell the doctor okay these pills may not be the right ones to use rapid cycling is the bits it is please call your doc okay leave a msg even and tell doc you are rapid cycling and you did not have that before. You be you best advocate okay hugs
     
Thread Status:
Not open for further replies.